Steiner systems and large non-Hamiltonian hypergraphs

Tuza, Zsolt (2006) Steiner systems and large non-Hamiltonian hypergraphs. Le Matematiche, 61 (1). pp. 179-183.

Full text not available from this repository.
Item Type: Article
Subjects: Q Science > QA Mathematics and Computer Science > QA75 Electronic computers. Computer science / számítástechnika, számítógéptudomány
Divisions: Systems and Control Lab
Depositing User: Eszter Nagy
Date Deposited: 11 Dec 2012 15:27
Last Modified: 11 Dec 2012 15:27
URI: http://eprints.sztaki.hu/id/eprint/4628

Update Item Update Item